# SDR CALA2023040301009

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 85,595 hours, 10,219 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Sensor
- Part number: NA
- Condition: Unknown
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU SHUTDOWN EICAS ADVISORY APU AUTO-SHUTDOWN HAS OCCURRED. APU SURGE BLEED SYSTEM SENSORS FOUND COMPLETELY CLOGGED. THE CIFFERELLO ADDITIONAL MESH FILTER SCREEN LOCATED AT THE INLET PRESSURE CLEARED BLOCKAGES FROM PNEUMATIC LINES AND CLEANED THE INTAKE 40-11-00-740-801. MESH SCREEN FILTER. REPLACED DIFFERENTIAL PRESSURE SENSOR (REF. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1869107  SN OFF 0010 AMM: 49-53-04/401 & 49-53-53). OPS CHECK NORMAL. NO MAINTENANCE FAULT MESSAGES DISPLAYED AT THIS TIME. REF. AMM: ADD EMP:U399271, SENSOR, ASSY, D  OFF 25-4953-9-0002 0010 ON 25-4953-9-0002 3463
